MathSciNet Relay Station
MathSciNet bibliographic data
MR1124326 (92f:65099) 65M06 (34G20 35K60 65M60)
Foias, C.; Jolly, M. S.; Kevrekidis, I. G.; Titi, E. S. Dissipativity of numerical schemes. Nonlinearity 4 (1991), no. 3, 591–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement